# SDR CA960502011

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6890917
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECTED OF CAUSING SEVERE CARBON BUILD UP INSIDE COMBUSTION LINER DOME. NO VISIBLE DAMAGE WAS NOTED. NOZZLE REPLACED, AIRCRAFT RETURNED TO SERVICE.
